# SDR HNAA2009012500021

- Difficulty date: August 12, 2008
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 51,108 hours, 56,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330469001
- Condition: Corroded
- Location: Fuselage
- Part time: 51,108 hours, 56,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOT OF MINOR CORROSION FOUND ON RT INBD SEAT TRACK FROM STA X259 TO 597.  R&R SEAT TRACK IAW STRUCTURAL REPAIR MANUAL 51-40-00.
